# SDR QXEA2012070600611

- Difficulty date: July 6, 2012
- Submitted: July 9, 2012
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 12,266 hours, 13,181 cycles
- System (JASC): 5751 · Ailerons
- Part: Bracket
- Condition: Out Of Position
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

CONTROL CHECK AFTER PUSHBACK RESULTED IN LIMITED AILERON MOVEMENT LT ROLL LIMITED TO APPROX 50 PERCENT TO 75 PERCENT MOVEMENT.  RT ROLL LIMITED TO LESS THAN 50 PERCENT MOVEMENT.  RETURNED TO GATE.  INSPECTED AND FOUND THE AFT STOP BRACKET ON THE RT AILERON QUADRANT BACKED OUT AND CONTACTING THE AILERON QUADRANT CABLE GUIDE BRACKET.   REPLACED BRACKET DUE TO DAMAGE.  PERFORMED WORK IAW W/O 138396, RD 8/4-27-037, T/C 6-27-231. AILERON TRAVEL CHECKED GOOD.  RETURNED TO SERVICE.
